# SDR AUS20010843

- Difficulty date: August 3, 2001
- Submitted: September 5, 2001
- Operation: General aviation
- Make and model: Cessna 441
- System (JASC): 5540 · Rudder Structure
- Part: Hinge
- Part number: 51310103
- Condition: Mismanufactured
- Location: Rudder
- Part time: 8,355 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LOWER RUDDER HINGE BRACKET INSTALLED UPSIDE DOWN. FOUND DURINGINSPECTION IAW CESSNA CQB00-2 R1. MANUFACTURING ERROR.
